# SDR N6WA20110738

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 16,070 hours, 11,098 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INBD GROUND SPOILER FAULT STATUS MESSAGE SWAPPED SSCU NR1 WITH NR2 FOR TROUBLESHOOTING IAW AMM 27-61-05, OPS CHECK GOOD.
